Differential and Integral Equations

Remarks on the strong maximum principle

Haïm Brezis and Augusto C. Ponce

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 16, Number 1 (2003), 1-12.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060694

Mathematical Reviews number (MathSciNet)
MR1948870

Zentralblatt MATH identifier
1065.35082

Subjects
Primary: 35B50: Maximum principles
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35J15: Second-order elliptic equations

Citation

Brezis, Haïm; Ponce, Augusto C. Remarks on the strong maximum principle. Differential Integral Equations 16 (2003), no. 1, 1--12. https://projecteuclid.org/euclid.die/1356060694


Export citation